*Revised Agenda* March 18 and 19, 2008 Astoria

Tuesday, March 18

### Holiday Inn Express Hotel & Suites, Riverview Room 204 West Marine Drive Astoria, Oregon 97103 (503) 325-6222 (530) 338-4702 (FAX)

12:00 PM	Recognize agency maintenance employees for their service during the recent storm events. Lunch with ODOT staff. Informational. (1 hr., 30 min., Matthew Garrett)
1:30 PM	<i>Workshop 1:</i> Review and discuss commission roles, responsibilities and 2008 work plan. Informational. ( <i>1 hr., 30 min., Paul Mather</i> )
3:00 PM	<i>Workshop 2:</i> Discussion with the Northwest Area Commission on Transportation. Informational. (2 hr., Matthew Garrett)
5:00 PM	Adjourn.
6:00 PM	No-host social hour at the Seafood Center, 2021 Marine Drive, Suite 200, Astoria.

7:00 PM Dinner and discussion, same location (ends around 8:00 p.m.).

*Revised Agenda (Continued)* March 18 and 19, 2008 Astoria

### Wednesday, March 19

8:00 AM Agenda review and briefing session at the <u>Holiday Inn Express in the fourth floor board room</u>.

### Holiday Inn Express Hotel & Suites, Riverview Room 204 West Marine Drive Astoria, Oregon 97103 (503) 325-6222 (530) 338-4702 (FAX)

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation time of agenda item(s) to accommodate unscheduled business needs. Anyone wishing to be present for a particular item should arrive when the meeting begins to avoid missing an item of interest.

Website address to view agendas/minutes on the Internet: <u>http://www.oregon.gov/ODOT/COMM/otc\_main.shtml</u>.

The meeting location is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to Kim Jordan, Commission Assistant, at (503) 986-3450.

- 9:30 AM A) Director's report. Informational. (10 min., Matthew Garrett)
- 9:40 AM B) Public Comments. (Up to 15 min.) (Public testimony is valued by the Commission, and those who wish to testify are encouraged to sign up on the public comment sheet provided at the meeting handout table. Note: This part of the agenda is for comments on topics not scheduled elsewhere on agenda. General guidelines: provide written summaries when possible and limit comments to 3 minutes. If you bring written summaries or other materials to the meeting, please provide the Commission Assistant with 10 copies prior to your testimony. NOTE: If additional public comments are necessary, comments will be continued at the conclusion of today's agenda.)
- 9:55 AM C) Monthly status report on the Statewide Transportation Improvement Program, Oregon Transportation Investment Acts of 2001, 2002 and 2003, OTIA III State Bridge Delivery Program and *Connect*Oregon Program. Informational. (25 min., Tom Lauer and Marty Andersen)

### *Revised Agenda (Continued)* March 18 and 19, 2008 Astoria

#### Wednesday, March 19 (Continued)

10:20 AM	D)	Approve a Type A Immediate Opportunity Fund grant to the Port of Portland, City of Troutdale and Multnomah County in the amount of \$1,000,000 for transportation improvements for access to a proposed Federal Express Ground Hub in Troutdale. The estimated total cost for transportation improvements is \$14.34 million. Approval. (10 min., Jason Tell)
10:30 AM	E)	Approve a Type B Immediate Opportunity Fund grant to the Port of Hood River in the amount of \$250,000 for the improvements on industrial lands under the Port's jurisdiction. The estimated total project cost is \$909,380. Approval. ( <i>10 min., Jason Tell</i> )
10:40 AM	F)	Receive a presentation about the history of U.S. Highway 101. Informational. (30 min., Onno Husing with Oregon Coastal Zone Management Association, Depoe Bay City Councilor Jack Brown and Robert Hadlow)
11:10 AM	G)	Approve the legislative concepts for the 2009 Legislative Session to be filed with the Department of Administrative Services. Approval. (15 min., Robin Freeman)
11:25 AM	H)	Receive a briefing on a Motor Carrier Transportation Division publication "2007-09 Safety Action Plan to Reduce Truck-at-Fault Crashes." Informational. (30 min., Gregg Dal Ponte)
11:55 AM	I)	<ul> <li>Approve the following Oregon Administrative Rules:</li> <li>a. The amendment and renumbering of OAR 735-063-0070 and 735-063-0075 related to moving the Commercial Driver License medical certification program from Motor Carrier Transportation Division to DMV.</li> <li>b. The amendment of OAR 740-100-0010 through 0090 and 740-110-0010 relating to the readoption of federal motor carrier regulations.</li> <li>Approval. (5 min., Gregg Dal Ponte)</li> </ul>
12:00 PM	J)	Presentation on the status of transportation safety in Oregon and accept the "2007 Oregon Traffic Safety Performance Plan – Annual Evaluation." Informational. (10 min., Troy Costales)
12:10 PM	K)	Approve the proclamation for the Governor's signature designating May 2008 as Transportation Safety Awareness Month. Approval. (5 min., Troy Costales)

### *Revised Agenda (Continued)* March 18 and 19, 2008 Astoria

#### Wednesday, March 19 (Continued)

12:15 PM	L)	Approve the final project selection criteria and the project application and selection process for projects funded from the \$8,000,000 increase in the Operations Program approved by the commission in approving the 2008-2011 Statewide Transportation Improvement Program. Approval. (10 min., Doug Tindall and Galen McGill)
12:25 PM	M)	Approve an Oregon Transportation Infrastructure Bank loan in the amount of \$10,000,000 to Clackamas County for five projects: 172 <sup>nd</sup> from Sunnyside to Highway 212, Sunnyside Road Phase 3, Stafford/Borland Intersection, Clackamas River Bridge and Tualatin River Bridge. Approval. (10 min., Lorna Youngs)
12:35 PM	N)	Consider approving items on the Consent Calendar (See below and following page). Approval. (3 min., Matthew Garrett)
12:38 PM	O)	Public comments continued. (Up to 15 min.)
12:53 PM		ADJOURN ~ Lunch with ODOT staff.

# **CONSENT CALENDAR**

- 1. Approve the minutes of the February 21, 2008, Commission meeting in Salem.
- 2. Confirm the next two Commission meeting dates.
  - Tuesday and Wednesday, April 22 and 23, 2008, in Portland.
  - Tuesday, May 13, 2008, in Salem.
- 3. Adopt a resolution for authority to acquire real property by purchase, condemnation, agreement or donation.
- 4. Approve the amendment of Oregon Administrative Rule 735-028-0100 relating to procedures for expedited title services from Driver and Motor Vehicle Services Division (DMV).
- 5. Approve redistribution of \$110,340 industrial rail spur funds to Tyree Oil, Inc. in Eugene, Oregon, to build new trackage and rail turnout to provide rail access to a regional distribution terminal for a biodiesel and ethanol fuel facility.

*Revised Agenda (Continued)* March 18 and 19, 2008 Astoria

Wednesday, March 19 (Continued)

# **CONSENT CALENDAR (Continued)**

- 6. Approve the Port of Morrow's request to increase its *Connect*Oregon transload facility from 80,000 square feet to 150,000 square feet. The total project cost of the Port's project will increase from \$5,100,000 to \$7,744,685. No additional *Connect*Oregon funding is requested.
- 7. Approve an amendment to the 2008-2011 Statewide Transportation Improvement Program to cancel the Region 2 Fish Passage project in Clatsop County. The total estimated cost of this project is \$225,000.
- 8. Approve an amendment to the 2008-2011 Statewide Transportation Improvement Program to cancel the U.S. 101: Beerman Creek and Cattlepass Culvert project in Clatsop County. The total estimated cost of this project is \$566,000.